# SDR SWIA200312312

- Difficulty date: August 20, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 4,940 hours, 3,806 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 01394
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,285 hours, 2,533 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RT SPOILERS FAULT MESSAGE DURING TAXI OUT.  REMOVED AND REPLACED RIGHT SECU.  OPS CHECKS GOOD IAW 27-62-01.
